JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal for History of Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-931X 
eISSN :
 
Journal DOI :
10.14477/jhm 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Lagrange and Polynomial Equations
  • Koh, Youngmee ; Ree, Sangwook ;
  • Journal for History of Mathematics, volume 27, issue 3, 2014, Pages 165~182
  • DOI : 10.14477/jhm.2014.27.3.165
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)